# SDR IPXA1M70045

- Difficulty date: September 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING LOWER L/E SKIN HAS NUMEROUS LOCATIONS OF CHAFE DAMAGE XOS 720 TO XOS 770.  BLENDED SKIN AT NOTED LOCATIONS.  FOUND EXCEEDED ALLOWABLE LIMITS.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 5, FIG 201.
